EconPapers    
Economics at your fingertips  
 

Conditioning on uncertain event: Extensions to bayesian inference

Rosangela Loschi (), Pilar Iglesias and Rinaldo Arellano-Valle

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2002, vol. 11, issue 2, 365-383

Keywords: Jeffrey’s rule; Bayesian conditioning; conjugacy; predictivism; de Finetti style theorem; exponential family; sufficiency; 62F15; 62C10; 62E10; 62P20 (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595712 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:11:y:2002:i:2:p:365-383

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595712

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:11:y:2002:i:2:p:365-383